# SDR AALA20130824007

- Difficulty date: August 24, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 59,197 hours, 7,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 40G EMERGENCY LIGHT MISSING LENS.  REPLACED LENS FOR SEAT 40G EMERGENCY LIGHTS.  OPERATIONS CHECKED NORMAL.
